Friday-sunday i had a fever between 100.0 -103.7 it would go up and down and i was taking tylenol. Durring those days my eyes were extremely sore hurt when i looked left and right. Now since sunday ive had an extremely dry mouth and some nasal congestion. Monday night my fever kicked back in at 100.0 F and my body started acheing. my legs are also itchy.....Any clue to what I have??? should i see my doctor?
Sure wouldn't hurt you to see a competent doctor about this! Your eyes hurting when looking left to right puts me in mind of the time I had the Hong Kong flu, where that was a symptom, and pretty sure I had elevated temps too but I was throwing up plenty with that.
Welcome to the MedHelp forum!
The symptoms could just be due to viral flu. It is difficult to comment without examination. Here are a few suggestions you can follow and if you do not get relief consult your doctor ASAP.
Keep a temperature chart. Drink plenty of fluids like ginger tea, warm lemonade, soups etc. Take steam and do a valsalva maneuver (Done by taking a deep breath and blowing while pinching your nostrils and closing your mouth). This will help clear the secretions in the tube that connects the back of your throat with your ear. Try taking steam twice in a day. This will loosen the cough, making breathing easier.
Take your medicines like acetoaminophen or ibuprofen for fever.
Generally a viral fever makes you feel very miserable for 3-4 days. If symptoms persist then there is a possibility that you also have bacterial infection.
If symptoms persist consult your doctor ASAP. Take care!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.